question-icon

What causes weakness, nausea and bad taste in mouth during menstruation?

default
Posted on Tue, 19 Jul 2016
Question: My wife had a delay in her last period cycle and this month she had them early,in her last cycle she had alot of pain and this time she is having alot of bleeding,today is the second day and she had low bp with alot of nausea and weakness.after dinner she was complaining of very bad taste,she has been excersing hard for a few days.she was also taking amilin plus(amitriptyline)for depression 10 days back (not any more),what could be the possible cause of weakness ,nausea and bad taste!
Does she need any tests!
doctor
Answered by Dr. Manisha Jain (1 hour later)
Brief Answer:
need few details.

Detailed Answer:
Hello dear, thanks for trusting health care magic forum. I have read your query and understand your concern regarding the issue completely. Can you tell me when was the previous period as your wife had irregular periods. Has she bled a lot? I Is she passing clots? In case there is heavy bleeding then she should take tab tranexamic acid three times a day. It is a prescription drug. it would be advisable to visit a gynaecologist and get a lroper examnation. Periods can be delayed due to heavy exercise which is quite common. Occasionally periods can be associated with nausea ,abdominal pain and bad taste. For abdomen pain she can take anti spasmodic tab.. She can take multi vitamin tabs which will help to relieve bad taste . Can you tell me , since when she is taking amitryptyline. ? Is she taking it or has stopped taking since 10 days. . Regards Dr Manisha Jain.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes weakness, nausea and bad taste in mouth during menstruation?

Brief Answer: need few details. Detailed Answer: Hello dear, thanks for trusting health care magic forum. I have read your query and understand your concern regarding the issue completely. Can you tell me when was the previous period as your wife had irregular periods. Has she bled a lot? I Is she passing clots? In case there is heavy bleeding then she should take tab tranexamic acid three times a day. It is a prescription drug. it would be advisable to visit a gynaecologist and get a lroper examnation. Periods can be delayed due to heavy exercise which is quite common. Occasionally periods can be associated with nausea ,abdominal pain and bad taste. For abdomen pain she can take anti spasmodic tab.. She can take multi vitamin tabs which will help to relieve bad taste . Can you tell me , since when she is taking amitryptyline. ? Is she taking it or has stopped taking since 10 days. . Regards Dr Manisha Jain.